Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces
S. A. Mohiuddine and
Abdullah Alotaibi
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
The purpose of this paper is to define some new types of summability methods for double sequences involving the ideas of de la Vallée-Poussin mean in the framework of probabilistic normed spaces and establish some interesting results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/215612.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/215612.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:215612
DOI: 10.1155/2013/215612
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().